# SDR CALA0500030

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 28,148 hours, 3,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Control Unit
- Part number: 285W00294
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A STRONG BURNING ODOR WAS OBSERVED THROUGHOUT THE CABIN AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OVERHEAD ELECTRONIC UNIT (OEU) FOR WORK LIGHTS AT L-3 AND R-3 DOOR AT FAULT.  THE OEU WAS REMOVED AND REPLACED IAW MM 23-33-02-000-803.  OPERATIONAL CHECKS WERE GOOD.
